# SDR CA070125001

- Difficulty date: January 25, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6012A12
- Aircraft time: 25,913 hours, 30,791 cycles
- Engine: Ge CF343A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 6008500185
- Part serial: DCL219869
- Condition: Inoperative
- Location: Mlg
- Part time: 25,189 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) RT MAIN LANDING GEAR UNLOCK INDICATION APPROX. 15 - 20 MIN. AFTER ARRIVAL, NO PUMP, NO GEAR COMMAND, LOCK PARTIALLY MOVED TO UNLOCK POSITION. RETRACTING ACTUATOR REPLACED AND AC RETURNED TO SERVICE.
